Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JonnyUK

Member
  • Total Reviews

    0
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JonnyUK

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    United Kingdom
  1. Hi everyone! I'm currently 1 month into my second course of accutane as i broke out literally straight away after finishing my first course. I heard some good reviews about BB creams, it acts as a moisturizer and can also help cover acne scars etc. Just wondering, any of you have used it, if so whats ur views on it? Do you think it would be wise to use it whilst on accutane and will it make my acne worse? And lastly, is it noticeable once applied? Thanks in advance
  2. Thanks for all the comments guys. Im going to put my moisturizer and cleanser in a small 50ml bottle (i think the rules are u can't take anything on board over 100ml) and just cleanse my face during my stop.
  3. Glad someones on the same boat as me! How many mgs are you on? how long for?
  4. Hi guys, Im currently on the 11th week of 50MG accutane and i am still breaking out. However, i realised that in the past week the breakouts has been smaller e.g. they will disappear in 1 - 2 days rather than having whiteheads that stay for over a week! Have anyone else experienced this? My course is only 4 months long and im worried that with only 5 weeks left i won't be clear by then. Another weird thing is that the past 2 weeks my lips haven't actually been as dry as before but im much mu
  5. Its very common to still be breaking out, im on 72 days i literally starting to slowly clear up. Before that i was getting a new pimple everyday so now im left with loads of red marks. Just be patient it will work keep us updated!
  6. Yeah i think im going to take your advice and put it into a small bottle! Thanks You should go asia sometime, really good holiday destinations and its pretty cheap too! *fingers crossed* hopefully i won't breakout
  7. Hi guys, So i'm flying to Hong Kong on 17th for an internship. I'm worried that the humid weather will cause a breakout, what are you experiences with hot weather and humidity? I'm currently on week 10 of my accutane course with 6 weeks left. Also im going to be traveling for very long 18 hour flight plus 4 hour waiting time to change flights. What is the best way to cleanse my face? Im thinking of washing my face with just water when i stop in Russia and just apply moisturiser afterwards. But
  8. To be honest its not going good at all, been breaking out pretty bad since going on it. But hopefully it will improve? Im kinda worried cos i haven't got left until end of my course and im going abroad next year to study and they don't have accutane there keep us updated on how its going!
  9. Good luck with it! yeah i agree NHS is pathetic, i told my GP i wanted to go on accutane he referred me to the hospital and i had to wait 8 weeks until i was actually put on. Im on 50MG atm, still got 2 months left. How long is your course?
  10. Ok thanks for your help, hopefully it will get better soon *fingers crossed*
  11. So i've been on accutane for nearly 10 weeks now, started off with 20mg but moved to 50mg after a month. I have pretty much been breaking out all through the course, i understand there is a IB to go through but i'm pretty sure it shouldn't be on going for 10 weeks! should i just give up or continue? My course is only for 4 month and i can't ask my derm to increase it since i am moving to hong kong for a year in 2 weeks and accutane is a banned drugged there. To make things worse, temperature
  12. don't think you'll see any changes that soon. Give it a week or two at least
  13. I'm from Milton Keynes what about you? Dw i was really down when i had my breakout and stuff, you just got to remind yourself that it will be worthwhile in the long run! how long is your course?
  14. Hey, I'm on week 9 of 50mg, started with 20mg but upped it after 1 month. I had a REALLY bad breakout around week 3, after increasing the dosage i did get another breakout. Its weird cos its in places i don't usually get them! just stick to it, it will get better
×